Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Equation singulière")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2284

  • Page / 92
Export

Selection :

  • and

Extension of a theorem of P. Wolfe on singular integral equationsKAHANE, C. S.Integral equations and operator theory. 1984, Vol 7, Num 1, pp 96-117, issn 0378-620XArticle

A remark on singular integral equations with generalized kernelsIOAKIMIDIS, N. I.SIAM journal on applied mathematics (Print). 1984, Vol 44, Num 6, pp 1106-1111, issn 0036-1399Article

ETUDE DES NOYAUX D'EQUATIONS SINGULIERES POUR LES PROFILS D'AILES DANS UN FLUIDE LIMITEBELINSKIJ VG; ZINCHUK PI; PUTILIN SI et al.1974; GIDROMEKHANIKA, U.S.S.R.; S.S.S.R.; DA. 1974; NO 28; PP. 10-16; BIBL. 8 REF.Article

On the solution of integral equations with a generalized Cauchy kernelKAYA, A. C; ERDOGAN, F.Quarterly of applied mathematics. 1987, Vol 45, Num 3, pp 455-469, issn 0033-569XArticle

On singular integral equations for kinked cracksMELIN, S.International journal of fracture. 1986, Vol 30, Num 1, pp 57-65, issn 0376-9429Article

Formula for feedback gains in eigenvalue control of singular systemsCHRISTODOULOU, M. A; PARASKEVOPOULOS, P. N.Electronics Letters. 1984, Vol 20, Num 1, pp 18-19, issn 0013-5194Article

Rates of convergence for the method of classical collocation for solving singular integral equationsELLIOTT, D.SIAM journal on numerical analysis. 1984, Vol 21, Num 1, pp 136-148, issn 0036-1429Article

On a singular elliptic equationWEI-MING NI.Proceedings of the American Mathematical Society. 1983, Vol 88, Num 4, pp 614-616, issn 0002-9939Article

On the numerical evaluation of the singular integral equations used in two and three-dimensional plasticity problemsLADOPOULOS, E. G.Mechanics research communications. 1987, Vol 14, Num 4, pp 263-274, issn 0093-6413Article

Singular integral equations with a Cauchy kernelGERA, A. E.Journal of computational and applied mathematics. 1986, Vol 14, Num 3, pp 311-318, issn 0377-0427Article

A numerical technique for the solution of singular integral equations of the second kindMILLER, G. R; KEER, L. M.Quarterly of applied mathematics. 1985, Vol 42, Num 4, pp 455-465, issn 0033-569XArticle

Error bounds of the galerkin method for singular integral equations of the second kindVENTURINO, E.BIT (Nordisk Tidskrift for Informationsbehandling). 1985, Vol 25, Num 2, pp 413-419, issn 0006-3835Article

On using orthogonal functions with singular systemsCAMPBELL, S. L.IEE proceedings. Part D. Control theory and applications. 1984, Vol 131, Num 6, pp 267-268, issn 0143-7054Article

The convergence of a collocation method for a class of Cauchy singular integral equationsGOLBERG, M. A.Journal of mathematical analysis and applications. 1984, Vol 100, Num 2, pp 500-512, issn 0022-247XArticle

A remark on the application of interpolatory quadrature rules to the numerical solution of singular integral equationsIOAKIMIDIS, N. I.Journal of computational and applied mathematics. 1984, Vol 11, Num 3, pp 267-276, issn 0377-0427Article

A note on the numerical solution of singular fredholm linear integral equationsBOSE, S. C; KUNDU, M. C.Zeitschrift für angewandte Mathematik und Mechanik. 1984, Vol 64, Num 8, pp 372-374, issn 0044-2267Article

A Schauder decomposition and weakly singular integral equations in LpKANEKO, H.Numerical functional analysis and optimization. 1984, Vol 7, Num 2-3, pp 221-234, issn 0163-0563Article

A survey of linear singular systemsLEWIS, F. L.Circuits, systems, and signal processing. 1986, Vol 5, Num 1, pp 3-36, issn 0278-081XArticle

Abstract singular equations and applicationsFAVINI, A.Journal of mathematical analysis and applications. 1986, Vol 116, Num 1, pp 289-308, issn 0022-247XArticle

On using orthogonal functions for the analysis of singular systemsCAMPBELL, S.IEE proceedings. Part D. Control theory and applications. 1985, Vol 132, Num 3, pp 131-132, issn 0143-7054Article

Existence of solutions of Oseen type integral equationsBELWARD, J. A.Bulletin of the Australian Mathematical Society. 1984, Vol 29, Num 1, pp 57-66, issn 0004-9727Article

Creep buckling analysis of circular cylindrical shell under both axial compression and internal or external pressureMIYAZAKI, N.Computers & structures. 1988, Vol 28, Num 4, pp 437-441, issn 0045-7949Article

Filippov solutions to singular differential equationsSHIVA SHANKAR.SIAM journal on mathematical analysis. 1987, Vol 18, Num 5, pp 1463-1466, issn 0036-1410Article

Recent developments in the numerical solution of singular integral equationsVENTURINO, E.Journal of mathematical analysis and applications. 1986, Vol 115, Num 1, pp 239-277, issn 0022-247XArticle

On a class of differential equations derived from plasma statisticsLIBOFF, R. L.Journal of mathematical physics. 1985, Vol 26, Num 11, pp 2759-2760, issn 0022-2488Article

  • Page / 92